# SDR AUS20010947

- Difficulty date: August 24, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 7602 · Mixture Control
- Part: Lever
- Part number: MC98620661
- Condition: Failed
- Location: Mixture Control
- Part time: 975 cycles
- Component: Mixture Control, Cont, IO520F
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MIXTURE CONTROL VERNIER FAILED. CENTRE KNOB AND SHAFT SEPARATED FROM MIXTURE CONTROL.
